# SDR 9JLA2021120722965

- Difficulty date: December 1, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N120SB
- Make and model: Gulstm GIV
- Aircraft serial: 4281
- Aircraft time: 7,602 hours, 3,897 cycles
- System (JASC): 1410 · Hoses and Tubes
- Part: Hydraulic Line
- Part number: 1159H4020027
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM REPORTED THAT DURING POSTFLIGHT CHECKS FINDING THE LEFT AILERON ACTUATOR HOSE LEAKING FLUID. THE MAINTENANCE TEAM REMOVED AND REPLACED THE HOSE ASSY. WITH NEW. LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
